# SDR SWIA200820238

- Difficulty date: June 22, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 18,764 hours, 14,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON FLOOR ANGLE AT FS 280 LBL 9 LOWER FLANGE.  C-CHECK, REPAIRED PER REO.
